# SDR UALA2011121906973

- Difficulty date: December 18, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 69,990 hours, 26,241 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Iced
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE LIGHT FLASHES THEN GOES OUT UPON ARMING EVEN AFTER DOOR RECYCLED.  FOUND ICE IN GIRT BAR FITTING AND REMOVED, OPS OKAY.
